Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

How to treat viral fever and headaches ?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1995
Answered : 4036 Questions
Hello doctor, I felt headache in front head portion on friday evening (8th april). The next day, I felt heaviness and headache in forehead. On sunday I felt tiredness on eyebrow and around the eyes. Still I feel slight heaviness on the forehead not ache. Iam 28 years old. There is no problem in the visual. I feel comfortable when I sleep, but after I woke up in the morning the tiredness starts and it goes on till I sleep again. So far I have no BP, Sugar, Eye sight problem. I have regular normal periods. I am housewife, work in computer XXXXXXX 4 hrs a day. I am 150cm height and 55kg weight. Please suggest me a remedy for my problem.
Posted Tue, 24 Apr 2012 in Headache and Migraines
Answered by Dr. Pragnesh Vachharajani 55 minutes later
Dear XXXXXXX thanks for posting query.

Headache is the commonest reason for which patients visit doctors worldwide.
In your case there are many of possibilities

1.low grade fever,or fever like.(as you are having tiredness also)
2.Some physical or mental stress(which is common every where)
3.Fatigue due to over work,less sleep etc.
4.Common cold,sinus problem(you said you had some skin allergy recently)

But with still with either of this there is no reason to worry.Take more of fluids,light diet,avoid cold drinks,take more of hot one.Take proper rest.In between use of computer every hour or two take a break of couple of minutes during which close your eyes and relax.

As far as medicines are concerned you can take simple pain,fever medicines which suits you.Take it as and when required and with the other measures advised above I think you should be fine in a day.

Even when you have associated cold or like, you can take plain steam inhalation or with inhalation medicines available easily,if you are comfortable taking it.

Persistence of headache beyond couple of days or increase in intensity calls for doctors examination,then please go for one.

Other wise I think you should be fine .Still if you have some queries left with you please let me know and write to me.
Above answer was peer-reviewed by
Follow-up: How to treat viral fever and headaches ? 23 hours later
Thanks doctor. As per your advise, I took normal fevere tablet and some inhalation treatment using hot water with vicks. From today morning, I feel my whole body getting tiredness. I cannot stand and work more than 5 minutes. I feel to go to bed and sleep. There is no tiredness in the eye now. My body feel more tiredness. Please advise doctor.
Answered by Dr. Pragnesh Vachharajani 58 minutes later
Dear XXXXXXX good to see you back.
This is pretty common in viral.Please take more of liquids and continue taking light diet,your symptoms are suggestive of fever.Continue taking fever tablets at the interval of 8 hours.

Do not skip meals,take proper rest.Continue this for 2 days and if not improved then you may need to see your doctor.But in most the cases this not required.You can have more of fruits,salads like tings which will be light on stomach and make you feel good.

Take care and you will be fine.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor